Access count of this item: 54

Files in This Item:
File Description SizeFormat 
0397-12.pdf1.49 MBAdobe PDFView/Open
Title: Uniformly Finite-to-One and Onto Extensions of Homomorphisms between Directed Graphs (Graphs and Combinatorics III)
Issue Date: Sep-1980
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 397
Start page: 206
End page: 229
Appears in Collections:Graphs and Combinatorics 3

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.